# SDR WRXR20250418002

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: SH670393457
- Condition: Corroded
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SUBSTRUCTURE AT FS 847.00 - FS 847.00+32.00 LBL 36.00 ALONG TOP ANGLES. REMOVED CORROSION ON SUBSTRUCTURE AT FS 847.00 - FS 847.00+32.00 LBL 36.00 ALONG TOP ANGLE PN SH670-39345-7 (INB) IAW CRJ900 SRM 51-21-06-001-001-A01. MATERIAL LOSS FOR ANGLE SH670-39345-7 (INB) .024. IT'S OUT OF LIMITS PER CRJ900 SRM 53-82-55-101-002-A02. FABRICATED AND INSTALLED REPAIR DOUBLER STRAPS “E” AND “G” FOR ANGLE SH670-39345-7 FROM 2024-T3 .032 LOT# 585873B3/1.1, IAW PSA EA53-2025-0493 REV - -. RESTORED FINISH REWORKED AREAS ON TOP ANGLE IAW CRJ900 SRM 51-21-16-001-001-A01.
